BibTeX record journals/orl/DudinK03

download as .bib file

@article{DBLP:journals/orl/DudinK03,
  author       = {Alexander N. Dudin and
                  Valentina I. Klimenok},
  title        = {Optimal admission control in a queueing system with heterogeneous
                  traffic},
  journal      = {Oper. Res. Lett.},
  volume       = {31},
  number       = {2},
  pages        = {108--118},
  year         = {2003},
  url          = {https://doi.org/10.1016/S0167-6377(02)00218-3},
  doi          = {10.1016/S0167-6377(02)00218-3},
  timestamp    = {Sat, 27 May 2017 14:23:42 +0200},
  biburl       = {https://dblp.org/rec/journals/orl/DudinK03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}